# SDR UALA2010101303812

- Difficulty date: October 11, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 34,287 hours, 14,588 cycles
- Engine: Iae V2527A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Cone
- Part number: 7451502501
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE EXHAUST CONE HAS A CRACK A T 9 O'CLOCK.  CRACK LOCATED IN ZONE 1 AND IS 7.5 INCHES IN LENGTH. ACP EVA 80212 STOP DRILLED HOLE. CRACK CAN BE WELD REPAIRED IAW SM USING AMS5837 FILLER.
